Jump to content

Hoping to get off Klonopin


[sa...]

Recommended Posts

Hi,

I'm Samsarah!

I'm hoping to start my journey of Klonopin withdrawal shortly.  I've been on .25 twice a day as prescribed for 18 months.  It's now making me sick, more anxious, agoraphobic, depressed and miserable.  I've tried cutting down before to no avail.  I must get off this and need support.  I'm looking forward to making new friends here to help me through this journey.

 

Link to comment
Share on other sites

Hi samsarah, welcome to BenzoBuddies!

 

I'm sorry you're having a rough time, it looks like Klonopin has finally worn out it's welcome, that happened to me too with benzos. Those sound like typical withdrawal symptoms. It's typically suggested to taper by 10%every 7 to 14 days or so depending on how you feel. You will find a lot of support here, you're not alone.

 

Star

Link to comment
Share on other sites

Hi samsarah and welcome.

 

You'll find much support and encouragement here as you find your way to freedom from benzos.

 

We're glad you found us, and please feel free to ask questions. :)

Link to comment
Share on other sites

Welcome Samsarah, I too am experiencing the symptoms you described.  It took me a while and my own researching to realize my body became tolerant to the klonipan and am having all sorts of symptoms.  The worst was the memory loss, terrible joint pain and extreme fatigue and believe me a host of other symtoms.  I reduced down to .125 morning and night and then was experiencing vertigo and insomnia and anxiety compounded by extreme fatigue. I then tapered down to just .125 at nite or I can't fall asleep.  The memory loss is not as bad, I was forgetting what I just  said moments ago, joint pain has lessened and still tired but able to function better.  Im going slow with tapering the .125 at night but starting to think about cutting down.  Hang in there.  Take it slow but stay determined. This site let's you know your not alone.  I only been on for a few weeks but it informative, supportive and inspirational. 
Link to comment
Share on other sites

Friends and support are here for you. It's hard and painful to get off but you have too, I can tell you know this..

 

Please, at your darkest moment, remember that this will pass.  Many here are living proof of that.

 

You are not damaged beyond repair.

 

Blessings

Link to comment
Share on other sites

Thanks everyone! It means alot to me that you all understand! I found a compounding pharmacy that will make me Klonopin solution.  I guess I'll go that route and hope for the best.  Waiting to hear back from my dr. before I start.  Just worried because the symptoms are so bad already without even starting the taper, not sure how I'll deal  :-[
Link to comment
Share on other sites

We'll help you through this.  It won't be easy, but you can do it, and we'll be here to support and encourage you all the way.
Link to comment
Share on other sites

×
×
  • Create New...